HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Equivalent conditions on the centrallimit theorem for a sequence of probability measures on R

Files in This Item:
pre363.pdf329.24 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83509

Title: Equivalent conditions on the centrallimit theorem for a sequence of probability measures on R
Authors: Mikami, T. Browse this author
Issue Date: 1-Dec-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 363
Start Page: 1
End Page: 7
Abstract: In this paper we give equivalent conditions on the central limit theorem in total variation norm for a sequence of probability measures on R. This generalizes Cacoullos, Papathana­siou and Utev's central limit theorem in L1-norm for a sequence of probability density functions on R. We also give equivalent conditions on the central limit theorem in weak convergence and those on the local limit theorem.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69113
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University